# SDR V0XD201603014059

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,162 hours, 20,220 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: CC670392511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED ON AFT FUSELAGE FAIRING STRAP C CHANNEL.  R & R AFT FUSELAGE FAIRING STRAP ANGLE C CHANNEL.  PERFORMED MODSUM IS670538200021 REV C DATED 06 08 05 & SRM 51-21-11, 51-25-16, 51-25-06, 51-24-36, 51-40-11, 51-42-13 & 51-41-02.
